# SDR CA131106003

- Difficulty date: November 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Retainer
- Condition: Missing
- Location: Engine Lifter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING RECEIVING INSPECTION OF PARTS, OF THE 6 HYDRAULIC LIFTER ASSEMBLIES, PN 15B28093, RECIEVED, IT WAS FOUND THAT 3 OF THE ASSEMBLIES WERE MISSING THEIR CIRCLIP RETAINERS.  VENDOR CONTACTED REGARDING THE ISSUE.  PARTS TAGGED AS UNSERVICEABLE AND QUARENTINED FOR FURTHER ACTION.
